# SDR 04FDEA01380

- Difficulty date: May 21, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 61,808 hours, 28,023 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: ARK0067
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E, HYD LINE SUPPORT IS BROKEN OFF SPOILER ACTUATOR NR 5.  REMOVED AND FAB NEW BRACKET IAW DWJ ARK 0067 & DPS 3069 AND REINSTALLED NEW BRACKET IAW SRM 51-31-01 AT MAE.
